# SDR UPS07849223

- Difficulty date: February 10, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RUDDER RT SIDE LEADING EDGE STA ZR 140 SKIN HAS DENT.  FOUND DENT OUT OF LIMITS AT RUDDER STA ZR 140 IAW SRM 55-02-00-0 FIG 001.  REMOVED AND REPLACED SKIN AT RUDDER BAY NR 2 STA ZR 140 IAW SRM 51-3-0, 51-1-21, AND SRM 55-06-01-0.  NO WEIGHT AND BALANCE REQUIRED ONE FOR ONE SKIN CHANGE IAW SRM 55-06-01-0.
